# SDR DALA2014070903989

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 31,935 hours, 16,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y765 BETWEEN FRAMES 66 AND 70.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11, DRAWINGS D53472780, D53472716 AND D53472780.
